Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

White build-up discharge around clitoris. No response to stimulation, having orgasm. Cause to worry?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1658 Questions
Question
Hi.

Over the past few weeks, I have been occasionally finding a white build-up/discharge (?) around my clitoris. Also have noticed that my clit is not responding to stimulation as much as I am accustomed to. I can have orgasms, but they are kind of ho-hum, like something is missing.

Totally freaking me out but I don't want to go for a pelvic exam if I don't absolutely have to.
Posted Fri, 17 May 2013 in General Health
 
 
Answered by Dr. Timothy Raichle 1 hour later
Hello, I would be happy to help you with your question.

The buildup of whitish discharge around the clitoris is almost certainly related to yeast. You could try to clear it up with an over the counter yeast cream. If there was a poor response over the next 2-3 days, then it would be time to have an exam done.

In the setting of this infection, it is not suprising that you are having issues with sensation around the clitorus. Only once this is cleared up can you then make any conclusions about the sexual dysfunction you are describing.

Finally, consider that there are treatments for stress incontinence that are extremely effective and that you should discuss with your OB/GYN. It is possible that leakage of urine is occurring and irritating the skin around the vagina and possibly predisposing you to this buildup of discharge (that I am presuming is yeast).

I hope that this helps - please ask if you have any followup questions!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor